EconPapers    
Economics at your fingertips  
 

Consistent model and moment selection procedures for GMM estimation with application to dynamic panel data models

Donald Andrews () and Biao Lu

Journal of Econometrics, 2001, vol. 101, issue 1, 123-164

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (442)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(00)00077-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:101:y:2001:i:1:p:123-164

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:101:y:2001:i:1:p:123-164